advertisement
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Drs changing medication & the effects

DMLEISTDDMLEIST Posts: 1
edited 12/17/2014 - 9:54 AM in Pain Medications
I am being treated primarily for cervical neophytes. This involves muscle spasms, shooting nerve pain, burning, neck pain, headaches, hand pain & numbness, oh yes don't forget insomnia. I have been managing it with Vicodan daily with occasional use of Naproxen & Robaxin. I stay active & mind my posture and occasionally use a tense unit in recovery mode after pressure point applications. It's not perfect, but I managed.
Now, because of health care management, I was sent to a pain management clinic, they suggested Neurontin; but I already suffer from cognitive deficits, so I refused and tried to explain my particulars. Their alternative offer was Tramadol, Robaxin & Naproxen daily. I have been doing this for a week now and find that I feel the narcotic effect. I never felt that with the Vicodan. As I understand it, Vicodan is considered more potent than Tramadol.
I have contacted a surgeon, I don't want to live feeling like this everyday.
Can anyone explain this to me.
DMLEIST
advertisement

Comments

  • LizLiz Posts: 9,699

    Liz, 

    Veritas-Health Forum Moderator

    Spinal stenosis since 1995
    Lumber decompression surgery S1 L5-L3[1996]
    Cervical stenosis, so far avoided surgery
  • When I try new meds or have a dose adjustment I often get that soporific feeling. usually it wears off after a couple of weeks...a little longer with some. In my experience you need to give it time. I've experienced heart palpitations & other serious side-effects. You should contact your PM immediately with that kind of thing.
    Some meds take a while before you really feel the effects. I've made the mistake of giving up too soon in the past only to wonder about it later. Then I've had to go though the teething problems all over again to know for sure if it's the med for me...
    Osteoarthritis & DDD.
  • advertisement
Sign In or Join Us to comment.